# SDR SWIA201126305

- Difficulty date: May 18, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 22,114 hours, 17,250 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ROW 8, LEFT SIDE, IS OUT.  (FLT 4654)  REPAIRED LOOSE CONNECTION AT EMERGENCY LIGHT.
